Kids’ Park Meta Community Stage Showcases Mountain View’s Young Talent
The Kids’ Park Meta Community Stage is always a smash hit! This dazzling array of talented performers will strut their showstopping stuff in front of a live audience at this year’s Mountain View Art & Wine Festival, September 9-10.
"It has been wonderful to see our Community Stage become such a big hit,” said Leslie King, programs and events manager for the Mountain View Chamber of Commerce. “It’s all about giving emerging and outstanding young talent from the area a chance to do what all performers love to do: perform and teach in front of a live audience. We’ll have some of our favorite acts back again along with some new talent that we've discovered over the past year.”
The Meta Community Stage is located at Church and Castro.
Kids' Park Meta Community Stage Schedule
(Church and Castro Streets)
SATURDAY, SEPTEMBER 9
11:30 am - 12:00 pm: Alliana Lili Yang
Get your glass slippers, tiaras, and wands ready and step into Princess Magic with Alliana Lili Yang! She is a young Musical Theatre artist training and performing with Silicon Valley Shakespeare, San Francisco Opera, Broadway Sacramento, and the American Conservatory Theatre. Bringing you a magical celebration complete with the heart and joy of family entertainment (@AllianaLiliYang).
12:00 - 1:00 pm: Mountain View Piano
Mountain View Piano is an independent music studio located in the heart of Silicon Valley in the city of Mountain View. We provide piano, voice, woodwinds and guitar instruction for children and adults. Please come on out and join us at this year's Art & Wine Festival as our student play classical, contemporary, accompaniment and blues. Join us after the performance for an Ice Cream Social in Kid's Park and talk to our students about their experience playing music!
1:00 - 2:00 pm: Riekes Center
2:00 - 2:30 pm: Dance Attack!
The Dance Attack Sunnyvale Performing Company presents a 30-minute performance of their competition routines for the 2022-2023 Season. See our dancers ages 6-13 perform Jazz, Tap, Hip Hop, and more.
2:30 - 3:00 pm: Melissa Marielle
Melissa Marielle is a 13-year-old singer from San Jose, California. Over the past few years, she has participated in multiple venues across the Bay Area, including National Anthem performances for local sport teams. Melissa is delighted to be part of The Kids’ Park Meta Community Stage and can’t wait to perform for you!
3:00 - 3:30 pm: Urban Scholars Dance Crew
Urban Scholars is a Hip Hop Dance Crew out of Unified Studios in Santa Clara. We are proud to represent dancers from different backgrounds, ages 6yrs - Adult.
3:30 - 4:00 pm: Gold Star All Star Cheer
Gold Star All Stars is going into our 22nd Season of All Star Cheer! We welcome new and experienced cheerleaders ages 6-18yrs old.
4:00 - 5:00 pm: School of Rock Palo Alto
Don’t miss the performance by the talented young musicians from School of Rock Palo Alto. The excellent musician/instructors from School of Rock create an inclusive, passionate environment in which anyone can be free to learn and grow from the power of musical education.
SUNDAY, SEPTEMBER 10
11:00 am - 12:00 pm: Eminence Athletics
Eminence Athletics (formerly Rogue Athletics Bay Area) is the latest and greatest D1 all-star cheerleading program in the Bay Area offering levels 1-4! Be the best you can be!
12:00 - 1:00 pm: Guns and Pancakes
Guns and Pancakes will be performing variety of rock and fun upbeat songs.
1:00 - 1:30 pm: Bayer Ballet
Bayer Ballet (Mountain View, CA) founded in 2005, is the only OFFICIAL PARTNER SCHOOL in California to the world-renowned Vaganova Ballet Academy. Bayer Ballet has received international recognition, awards and honors: "Outstanding School" by Youth America Grand Prix (YAGP), Gold awards at World Ballet Competition and California Dance Classics; Natalia Makarova Special Award for Artistry; scholarships and acceptances into prestigious academies, intensives, and professional companies. Bayer Ballet delivers the Vaganova method of classical ballet through an artfully-rigorous program designed for all ages and levels from pre-ballet through pre-professional, adult classes, summer intensive programs, master classes with internationally renowned guest teachers, and professional stage and outreach performance opportunities.
2:00 - 3:00 pm: Casey Bogdan
Casey Bogdan is a performer/songwriter from San Jose, and plays a mix of covers and originals in a pop-country style. She's been performing around the bay area for the past 4 years, and can't wait to play for you all!
3:00 - 3:30 pm: West Valley Dance Company
West Valley Dance Company offers a well-rounded, professional dance education that caters to individual pace and growth. Their roots are in the passion of teaching, and the staff of the WVDC understands the importance of a child’s development at any age–ensuring our lessons go beyond those of the dance studio. Come out to see their incredible dancers showcasing some of their routines from last dance season.
3:30 - 4:00 pm: AiM
AiM is a nonprofit organization dedicated to providing low-cost dance classes for elementary students and bridging communities across the Bay Area. They will perform pieces across diverse genres such as Jazz, HipHop, and Kpop to showcase our teachers and recruit new students. We welcome people of all skill sets and backgrounds and are excited to perform a blend of styles and abilities!
4:00 - 4:30 pm: Deep Dance
Deep Dance Studio brings together elements of pop culture and classical techniques to help students express their unique personality through the motion. They are excited to present extracts of "Alice in the Wonderland" dance show, an exciting and educational interpretation of the classic novel. Come meet Alice and follow her through the internet!
4:30 - 5:00 pm: Amaya Flores
Amaya Flores is a 13-year-old aspiring artist who enjoys writing/releasing her original music and performing her favorite covers. She has been singing since she was a toddler and songwriting at the age of 8 but has always been into performing arts.